I am 19, I have been on Loestrin 24 FE for around 10 months now to keep ovarian cysts from reforming. I have not yet experienced the side effects that people complain of such as "depression, mood swings, nausea, headaches, worse cramps, breast tenderness, feeling pregnant... " Once or twice a month I forget to take a pill at night so I just take it the next morning. Also I occasionally skip the placebo pills and go straight to the next pack because my doctor instructed me it was ok to do so. On September 26th I had sex with my new boyfriend and we did not use a condom since I am on the pill. Ten days later on October 6th I started having extreme nausea in the middle of the day and it has been off and on ever since along with some light cramping and a little breast tenderness. Today would make it exactly two weeks since we had intercourse. I have one week till I finish the pack I am on. Is there a chance that this nausea and cramping could be the symptoms of the pill everyone complains about, maybe I'm sick, or do you think there is a good chance I am pregnant? Should I wait and finish the pack to see if I have a period, just stop it now to see if I have a period, or get a pregnancy test now?
24 Nov 2009
I really don't think you are pregnant and doesn't it take a month or two before you even get morning sickness? I would go and see your doctor. I'm thinking it could be a bug or flu or some type of internal infection... I wouldn't worry too much about being pregnant but then again you should probably test just to be positive... or let your doctor do a blood test and that way he can check for other things too.
11 Oct 2009
WcatSoccer09; I suggest that you get a pregnancy test ASAP. Why take the chance and finish your Birth control pills if you are pregnant. They are also not good for the fetus. If you were going to have the side affects from the pill you would have had them already, not 10 months later. Well If you are expectimg I hope that it is a wanted one and you two are happy. If not then obviously you know that there are many options out there for you. Good Luck to you.
11 Oct 2009
It is possible that because you have taken them straight without taking the inactives that this is indeed side effects of the pill. The pill can mimmic any symptoms from the first trimester of pregnancy. You could get a blood test to determine if you are pregnant, I don't think it would show up this early on a urine test. I am not a doctor or a nurse, but, I think you are ok, don't panic.You didn;t miss any, you were just late taking them. Since you have been protected for a while, you are probably fine.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... problems with cysts. My gyno now wants me to have the Mirena as well as the Ortho Evra Patch to control and stop ovulation - to stop the ...
1 answer • 9 Nov 2010
I'm 35 and I've been diagnosed via ultrasound with two complex ovarian cysts, one on each ovary. I've also had cysts rupture monthly ...
5 answers • 11 Jun 2011
I would really love to hear from anyone who has experienced BOTH endometriosis AND Polycystic Ovarian Syndrome, but if someone has experienced just ...
12 answers • 9 May 2013
of mononessa and I also take metformin could I still get pregnant if I was to come off the pill? My boyfriend and I have decided to try to conceive ...
0 answers • 30 Aug 2015